# SDR ASAA2024050449433

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 31,832 hours, 9,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Detached
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY FLOOR TRIPPING HAZARD. GROUNDED - YES. TRIPPING HAZARD FOUND TO BE FIRST 6" OF FLOOR PROXIMITY LIGHT PHOTO. STRIP. REMOVED & REPLACED A/C LEFT FIRST PHOTO PROXIMITY LIGHT STRIP REF AMM 33-51-15.
